Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Day 70



Isn't it amazing what lighting can do? I changed the light bulb for my desk lamp and this is the result. It's incredible how much more evident my blemishes/scars are. Anyway all in all, I'm doing well. I still have the 'accutane rash' on the back of my hands and my eyes are dry and red as hell. Also since I started the 80mg/day dose I've noticed a decrease in my appetite which is not good as I could do with a few extra pounds as it is. I guess that's it for now. Ciao.

From the album:

A New Beginning

  • 22 pictures
  • 0 comments
  • 86 image comments

Photo Information for Day 70


Recommended Comments

Still...what a dramatic improvement! As far as your scars go, you have a MYRIAD of options.....if you're super worried about them....maybe you can start researching different procedures now and when you're done with your accutane course, you can start addressing that concern.

Good luck!

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×